PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2001 | 11 | 2 | 349-367
Tytuł artykułu

Admissible disturbance sets for discrete perturbed systems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider a discrete disturbed system given by the difference bilinear equation where are disturbances which excite the system in a linear and a bilinear form. We assume that the system is augmented with the output function. Let be a tolerance index on the output. The disturbance is said to be -admissible if, where is the output signal associated with the case of an uninfected system. The set of all -admissible disturbances is the admissible set. The characterization of is investigated and numerical simulations are given.
Rocznik
Tom
11
Numer
2
Strony
349-367
Opis fizyczny
Daty
wydano
2001
otrzymano
1999-03-03
poprawiono
2000-02-02
(nieznana)
2000-06-19
Twórcy
  • Faculty of Sciences, Department of Mathematics, Ben M'sik, Casablanca, Morocco
  • Systems Theory Laboratory, University of Perpignan, 52 Avenue de Villeneuve, 6860 Perpignan, France
  • Faculty of Sciences, Department of Mathematics, Ben M'sik, Casablanca, Morocco
Bibliografia
  • Afifi L. and ElL Jai A. (1994): Strategic sensors and spy sensors. -Appl. Math. Comp. Sci., Vol.4, No.4, pp.553-573.
  • Balakrishnan A.V. (1976): Applied Functional Analysis. - London: Springer.
  • Bensoussan A. and Viot M. (1975): Optimal control of stochastic linear distributed parameter systems. - SIAM J. Control, Vol.13, pp.904-926.
  • Curtain R.F. and Pritchard A.J. (1978): Infinite Dimensional Linear Systems Theory. - Berlin: Springer.
  • Curtain R.F. and Zwart H.J. (1995): An Introduction to Infinite-Dimensional Linear Systems Theory. -New York: Springer.
  • Francis D. (1987): A Course in H_∞-Control Theory. - Berlin: Springer Verlag.
  • Kitamura S. and Nakagiri S. (1977): Identifiability of spatially varying and constant parameters in distributed systems of parabolic type. - SIAM. J. Contr. Optim., Vol.15, No.5.
  • Lions J.L. (1988): Sur les sentinelles des systèmes distribues. - C.R.A.S. Paris, T.307.
  • Lions J.L. (1990): Furtivité et sentinelles pour les systèmes distribués à donnees in complètes. -C.R.A.S. Paris.
  • Rachik M., Labriji E., Abkari A. and Bouyaghroumni J. (2000): Infected discrete linear systems: On the admissible sources. -Optimization, Vol.00, pp.1-19.
  • Rachik M., Abdelhak A. and Karrakchou J. (1997): Discrete systems with delays in state, control and observation: The maximal output sets with state and control constraints. - Optimization, Vol.42, pp.169-183.
  • Suzuki T. and Murayama R. (1980): A unique theorem in an identification problem for coefficient of parabolic equations. - Proc. Japan Acad. Ser. A. Math. Sc., Vol.56, pp.259-263.
  • Wonham N.M. (1968): On the separation principle of stochastic control. - SIAM J. Contr., Vol.6, pp. 312-326.
  • Zabczyk J. (1995): Mathematical Control Theory: An Introduction, Systems and Control:Fundations and Applications. -Birkhauser.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-amcv11i2p349bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.